# SDR DALA2015100205903

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT/FWD LOWER EXTERNAL DOUBLER AT AFT CARGO COMPARTMENT DOOR. DOUBLERS FWD/AFT WERE REMOVED IAW SRM 51-30-2 AND NEW DOUBLERS WERE DRILLED IAW SRM 51-10-4 AND DOUBLERS WERE TREATED AND PAINTED IAW SRM 51-10-3 PAR 14, 21 AND DOUBLERS WERE INSTALLED IAW SRM 51-30-2.
